# SDR FDEA201712143389

- Difficulty date: December 14, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,034 hours, 17,738 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP INTERNAL RIB #25 CRACKED 6 FASTENERS FWD OF REAR SPAR. REMOVED CRACKED RIB #25 IAW SRM 57-50-00, REPAIRED CRACK RIB #25 ON R/H WING   CENTER WING FLAP IAW SRM 57-50-00 WITH REPAIR ANGLE, REPAIR CLASSIFIED AS CAT "A" AND   MAJOR REPAIR.
